# SDR ASMF200602007

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737
- Aircraft serial: 33787
- Aircraft time: 6,584 hours, 3,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: S132
- Condition: Misaligned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO TAKEOFF WARNING ALARM WAS ACTIVATED.  THE FAULT CODES 31-55-008 & 31-52-004 APPEARED DURING A BITE TO THE PROXIMITY SWITCH UNIT IAW FIM 32-9.  THE SWITCH S132 WAS FOUND OUT OF ACTIVATION LIMITS.  THE SWITCH WAS ADJUSTED AND THE TAKEOFF WARNING SYSTEM WAS TESTED IAW M/M 31-51-02, SUBTASK 31-51-02-820-00, ALL CORRECT.  DURING OVERNIGHT CHECK AT MEX, A TAKEOFF WARNING ALARM TEST WAS PERFORMED IAW M/M 31-51-00 PAGES 510 TO 515, BEING CORRECT.
